A Caltech Library Service

Order in finite affine planes

Beattie, Mary and Marsden, J. E. and Sharpe, R. W. (1966) Order in finite affine planes. Canadian Mathematical Bulletin, 66 (4). pp. 407-411. ISSN 0008-4395.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:


No abstract

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1966. received February 14, 1966. University of Toronto.
Issue or Number:4
Record Number:CaltechAUTHORS:20100713-085339145
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19014
Deposited By: Ruth Sustaita
Deposited On:03 Aug 2010 23:43
Last Modified:03 Oct 2019 01:50

Repository Staff Only: item control page